# SDR REXA2022110102349

- Difficulty date: September 25, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690332073
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L BETWEEN FS 485.00 AND 501.00 IS CORRODED.	 INSTALLED STRINGER 24L BETWEEN FS 477.40 TO FS 501.00+3 IAW MHIRJ AVIATION REO # 690-53-31-667 REV.P2 DATE 2022-10-06
